MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ UNI VIO 18IN 0 S/A CTX; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ UNI VIO 18IN 0 S/A CTX; SUTURE, SURGICAL, ABSORBABLE
Catalog Number SXPP1A402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2019 and a barbed suture was used.During the procedure, when opening the package, the fixation tab had chipped.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
SFX SYM PDS+ UNI VIO 18IN 0 S/A CTX
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9198369
Report Number2210968-2019-88732
Device Sequence Number10839217
Product Code NEW
UDI-Device Identifier10705031218741
UDI-Public10705031218741
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1A402
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1